# SDR 05FDEA02381

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 39,445 hours, 28,852 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX630577D
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,654 hours, 4,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

O/B T/E FLAPS WOULD NOT POSITION WITH FLAP HANDLE.  FLT CREW C/W QRH PROCEDURES AND HAVE A C/B PULLED.  INSPECTED O/B FLAPS FOR POSSIBLE JAM  AND NONE NOTED.  WITH HYD ON, THE O/B FLAP CONTROL VALVE IS BYPASSING FLUID.  REMOVED AND REPLACED O/B FLAP HYD MOTOR IN REF TO B-727-200 M/M 27-51-062-4.  ALL OPS CHECKS GOOD AND NO LEAKS NOTED.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION OFF MFG MS9-3911-30ZE4C.
